2019
Том 71
№ 7

All Issues

Article (Russian)

On the stability of solutions of stochastic differential equations

Dorogovtsev A. Ya., Gikhman I. I.

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 3-21

Article (Russian)

On the problem of eigenvalues with a parameter under boundary value conditions

Feshchenko S. F., Komarenko A. N., Lukovsky I. O.

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 22-30

Article (Russian)

Oil the limitation of solutions of a linear homogeneous equation of the second order in Hilbert and Banach spaces

Mamу К. S.

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 31-41

Article (Russian)

On the construction of solutions of linear differential equations with quasiperiodic coefficients by the method of accelerated convergence

Mitropolskiy Yu. A., Samoilenko A. M.

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 42-59

Article (Russian)

Analytical properties of a class of functions of quantum field theory, defined by manifold integrals. II

Petrina D. Ya.

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 60-66

Article (Russian)

On derivatives with respect to direction of functions of many variables

Trohimchuk Yu. Yu

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 67-79

Article (Russian)

Construction of an extended Laurent series for infinitely connected uniperiodic regions

Fil'chakov F. P.

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 80-90

Article (Russian)

On the curvature of level lines and their orthogonal trajectories in a class of functions with limited rotation

Ezrokhi I. A.

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 91-99

Brief Communications (Russian)

Concerning monotone mappings of $n$-sphere onto itself

Kompaniets V. P.

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 100-104

Brief Communications (Russian)

Calculation of optimal control by the method of succesive approximations

Beiko I. V.

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 104-110

Brief Communications (Russian)

On some inequalities

Belitskii G. R.

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 110-114

Brief Communications (Russian)

Singular points of systems of equations in total differentials

Egorov V. G.

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 117-122

Brief Communications (Russian)

Method of two tangents of a numerical solution of Cauchy's problem for systems of ordinary differential equations

Kalayda A. F.

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 122-129

Brief Communications (Russian)

"Summation of diluted series by the Abel-Poisson method

Mel'nik V. I.

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 129-132

Brief Communications (Russian)

Note on Carter's theorem

Charin V. S.

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 132-134

Brief Communications (Russian)

Session of mathematicians of the Academies of Sciences of the USSR and the Ukrainian SSR

Editorial Board

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 135-137

Index (Russian)

л i,.i,.,k.,i ;,..,! ,r ,,.i 17 «( Шт.,;,,;,,, u ^ i , « , , , . i ; « ! r.,...-,,-.!

Editorial Board

Ukr. Mat. Zh. - 1965νmber=1. - 17, № 6. - pp. 138-140